Nov 25, 2009 - 10:23 am
Good morning! Need some help...Steve has been spitting up this "foamy" stuff anytime he eats or drinks anything. This use to happen occasionally, but since they put him on carafate (sp?) it happens ALL the time. Can anyone help me with this and tell me if they have had this problem. I am waiting on the Dr to call me back, but that could take a while. Steve still hasn't been scheduled for a PET or bone scan yet. I would love to know why, but the Dr. is out of town. When I called our primary care dr., the nurse said..."so you want know if the meds are making him spit up foam, or if it is just part of the process?" Process...gee are they righting him off already? I feel like they aren't telling me anything. If the cancer has mast. in the liver like they think, can they really help him? I just don't know anymore. I am confused, concerned, mad, sad, everything! A friend posted a pic of my husband from our July 4th party last year. I started crying like a baby! It was so heart wrenching to see him the way he should be. Not this frail sheel of a person that he is today. I look at him everynight and it kills me a little more inside everyday. I try to be strong in front of him , then i go to the bathroom and fall apart! I think Steve thinks I need to see a Dr. with as many time as aI run to the bathroom at night!
If anyone can help with the foamies that would be great!